# SDR QXEA200700843

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 6,721 hours, 4,611 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG67080025
- Part serial: 00751
- Condition: Malfunctioned
- Location: Lt Bleed Sys
- Part time: 5,745 hours, 4,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - DURING CLIMB, THE LEFT ENGINE BLEED CAUTION MESSAGE ILLUMINATED.  FOLLOWING THE CHECKLIST THE MESSAGE DISAPPEARED.  MAINTENANCE REPLACED THE LEFT PRESSURE REGULATOR SHUTOFF VALVE (PRSOV).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
